The Michigan Mathematical Journal

A multiplicative formula for structure constants in the cohomology of flag varieties

Edward Richmond

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 61, Issue 1 (2012), 3-17.

Dates
First available in Project Euclid: 8 March 2012

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1331222845

Digital Object Identifier
doi:10.1307/mmj/1331222845

Mathematical Reviews number (MathSciNet)
MR2903999

Zentralblatt MATH identifier
1267.14070

Subjects
Primary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 14N15: Classical problems, Schubert calculus
Secondary: 06E15: Stone spaces (Boolean spaces) and related structures 22E46: Semisimple Lie groups and their representations

Citation

Richmond, Edward. A multiplicative formula for structure constants in the cohomology of flag varieties. Michigan Math. J. 61 (2012), no. 1, 3--17. doi:10.1307/mmj/1331222845. https://projecteuclid.org/euclid.mmj/1331222845


Export citation

References

  • P. Belkale, Geometric proofs of Horn and saturation conjectures, J. Algebraic Geom. 15 (2006), 133–173.
  • P. Belkale and S. Kumar, Eigenvalue problem and a new product in cohomology of flag varieties, Invent. Math. 166 (2006), 185–228.
  • A. Berenstein and R. Sjamaar, Coadjoint orbits, moment polytopes, and the Hilbert–Mumford criterion, J. Amer. Math. Soc. 13 (2000), 433–466.
  • F. Digne and J. Michel, {Representations of finite groups of
  • W. Fulton, Eigenvalues, invariant factors, highest weights, and Schubert calculus, Bull. Amer. Math. Soc. (N.S.) 37 (2000), 209–249.
  • A. Horn, Eigenvalues of sums of Hermitian matrices, Pacific J. Math. 12 (1962), 225–241.
  • S. L. Kleiman, The transversality of a general translate, Compositio Math. 28 (1974), 287–297.
  • A. A. Klyachko, Stable bundles, representation theory and Hermitian operators, Selecta Math. (N.S.) 4 (1998), 419–445.
  • A. Knutson, T. Tao, and C. Woodward, The honeycomb model of $\text{\rm GL}_{n}({\Bbb C})$ tensor products. II. Puzzles determine facets of the Littlewood–Richardson cone, J. Amer. Math. Soc. 17 (2004), 19–48.
  • S. Kumar, Kac–Moody groups, their flag varieties and representation theory, Progr. Math., 204, Birkhäuser, Boston, 2002.
  • K. Purbhoo and F. Sottile, The recursive nature of cominuscule Schubert calculus, Adv. Math. 217 (2008), 1962–2004.
  • N. Ressayre, Surs les orbites d'un sous-groupe sphérique dans la variété des drapeaux, Bull. Soc. Math. France 132 (2004), 543–567.
  • –––, Multiplicative formulas in cohomology of $g/ p$ and in quiver representations, preprint, 2008, arXiv:0812.2122.
  • –––, Geometric invariant theory and the generalized eigenvalue problem, Invent. Math. 180 (2010), 389–441.
  • E. Richmond, Recursive structures in the cohomology of flag varieties, Ph.D. thesis, University of North Carolina, Chapel Hill, 2008.
  • –––, A partial Horn recursion in the cohomology of flag varieties, J. Algebraic Combin. 30 (2009), 1–17.